Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On Zariski Multiplets of Branch Curves from Surfaces Isogenous to a Product

Title data

Lönne, Michael ; Penegini, Matteo:
On Zariski Multiplets of Branch Curves from Surfaces Isogenous to a Product.
In: Michigan Mathematical Journal. Vol. 69 (2020) Issue 4 . - pp. 779-792.
ISSN 0026-2285
DOI: https://doi.org/10.1307/mmj/1587002565

Abstract in another language

In this paper we give an asymptotic bound of the cardinality of Zariski multiples of particular irreducible plane singular curves. These curves have only nodes and cusps as singularities and are obtained as branched curves of ramified covering of the plane by surfaces isogenous to a product of curves with group (Z/2Z)k . The knowledge of the moduli space of these surfaces will enable us to produce Zariski multiplets whose number grows subexponentially in function of their degree.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Zariski pairs; surfaces isogenous to a product; surfaces of general type
Subject classification: Mathematics Subject Classification Code: 14J10 14J29 20D15 20D25 20H10 30F99
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 09:51
Last Modified: 23 Nov 2021 09:51
URI: https://eref.uni-bayreuth.de/id/eprint/67976